Photonic measures of helicity: optical vortices and circularly polarized reflection

Coles, Matthew and Andrews, David L. (2013) Photonic measures of helicity: optical vortices and circularly polarized reflection. Optics Letters, 38 (6). pp. 869-871. ISSN 0146-9592

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science
Faculty of Science > School of Chemistry
Depositing User: Pure Connector
Date Deposited: 09 Jul 2014 10:44
Last Modified: 24 Jul 2019 20:06
URI: https://ueaeprints.uea.ac.uk/id/eprint/49275
DOI: 10.1364/OL.38.000869

Actions (login required)

View Item View Item